# SDR DALA2023071705769

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 69,630 hours, 9,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 SEAT MOUNTED EMER EXIT PATH LIGHT OUT AT SEAT 36H AND 47B. CORRECTIVE ACTION: REPLACED FLOOR PATH EMER LIGHTS AT 36H AND 47B. (4857966)
